# SDR USAA2009080492003

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 20 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 408 - PHX - EEL - FLASHLIGHT AT FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT UNIT AT FORWARD FLIGHT ATTENDANT SEAT.
